# SDR CA070320007

- Difficulty date: March 16, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cessna 207
- Aircraft time: 14,910 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 7008006
- Condition: Cracked
- Location: Tire
- Part time: 374 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE WAS DISPATCHED AND THE WHEEL ASSEMBLY WAS REPLACED UPON INSPECTION, VALVE STEM FOUND CRACKED DUE TO EXTREME COLD.  (TC NR 20070320007)
